Several weeks ago I posited the question on this board "Did anyone notice the onset of symptoms after they started a long run on SSRIs" I got several responses that they did seem to come on after SSRI therapy. One theory about Fibromyalgia is that it is a dysregulation of neurotransmitters. I also mentioned in that post that I have a friend who is a professor of pharmacology and when I told her I'd been on SSRI's for several years she just about flipped out explaining that no studies have ever demonstrated safe long term use of these drugs. That got me thinking and I started to do some research. NOT INTERNET RESEARCH, but reading books written by experts. I just finished reading the book Medication Madness: A Psychiatrist Exposes the Dangers of Mood-Altering Medications by Peter R. Breggin MD. I further investigated the symptoms of "SSRI Withdrawal" also knows as SSRI discontinuation syndrome and they are "severe flulike symptoms - headache, diarrhea, nausea, vomiting, chills, dizziness and fatigue. There may be insomnia. Agitation, impaired concentration, vivid dreams, depersonalization, irritability and suicidal thoughts are sometimes occurring. " These are the symptoms I had when I got really sick several years ago when I went off of prozac for the first time. Because I didn't know what was going on I was incredibly frightened and after a couple of months my skin started to burn. I learned from a few websites discussing the syndrome that buring pain and other paresthesia were part of it. If I had known nine years ago that my neurotransmitters were mucked up by four years on SSRIs what a difference that would have made. Countless expensive tests to rule out MS and Lupus AND a lot less stress for me! I am recommending that anyone on SSRIs or any other psychiatric drugs read this book. I got it from my local library so yours may have it too. That way you won't have to incur any cost. I feel compelled to post this because just finally having an answer in my case is extremely liberating. I can only hope that now that I am SSRI free, my brain will heal itself over time and eventually the symptoms of SSRI discontinuation syndrome will abate.